# SDR DJFA200300009

- Difficulty date: December 17, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N792TA
- Make and model: Beech 400BEECH
- Aircraft serial: RK264
- Aircraft time: 3,490 hours, 2,808 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Iced
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AFTER TAKEOFF, PILOTS WERE NOT ABLE TO GET THE GEAR UP AND LOCK. AFTER SEVERAL ATTEMPTS THEY RETURNED TO THE DEPARTURE AIRPORT. MAINTENANCE FOUND ICE BUILT UP AROUND THE UPLOCK SWITCH.
